RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2015, Number 11, Pages 80–86 (Mi ivm9055)  

Brief communications

On minimization of cavitational resistance of hydroprofile

I. R. Kayumova, D. V. Maklakovb

a Chair of Differential Equations, Kazan (Volga Region) Federal University, 18 Kremlyovskaya str., Kazan, 420008 Russia
b Chair of Aerohydromechanics, Kazan (Volga Region) Federal University, 18 Kremlyovskaya str., Kazan, 420008 Russia

Abstract: In this paper, for profiles flowed according to the Helmholtz–Kirchhoff scheme with infinite cavern, we investigate values of coefficients of levitation force and of resistance related to a length of washed part of the profile. Under given value of coefficient of levitation force and additional restrictions from above and below on a distribution of a speed on a surface of a profile we find global minimum of coefficient of resistance.

Keywords: extremal problem, ideal fluid, Helmholtz–Kirchhoff scheme, cavitation flow.

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2015, 59:11, 68–73

UDC: 532.5
Received: 01.04.2015

Citation: I. R. Kayumov, D. V. Maklakov, “On minimization of cavitational resistance of hydroprofile”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, no. 11, 80–86; Russian Math. (Iz. VUZ), 59:11 (2015), 68–73

Citation in format AMSBIB
\Bibitem{KayMak15}
\by I.~R.~Kayumov, D.~V.~Maklakov
\paper On minimization of cavitational resistance of hydroprofile
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2015
\issue 11
\pages 80--86
\mathnet{http://mi.mathnet.ru/ivm9055}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2015
\vol 59
\issue 11
\pages 68--73
\crossref{https://doi.org/10.3103/S1066369X15110080}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84945237733}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9055
  • http://mi.mathnet.ru/eng/ivm/y2015/i11/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:196
    Full text:63
    References:30
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020